# SDR VQIA201209100150

- Difficulty date: September 6, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N839VA
- Make and model: Airbus A320-214
- Aircraft serial: 4610
- Engine: Cfmint CFM565B4
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPORTED ELECTRICAL SMOKE ODOR IN CABIN NEAR ROWS 20-23.  CONTRACT MX WAS CALLED OUT AND TSM 24-00-00-810-823-A WAS ACCOMPLISHED WITH NO ODOR NOTED AND NO DEFECTS NOTED.  IFE WAS DEACTIVEATED.  INSPECTED OPERATION AND MONITORING OF IFE SYSTEM SYSTEM WITH NO FAULTS FOUND MX PERFORMED SYS CHECKED  WITH NO DEFECTS NOTED.
